Volume 19, issue 1 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Topological Hochschild homology of maximal orders in simple $\mathbb{Q}$–algebras

Henry Yi-Wei Chan and Ayelet Lindenstrauss

Algebraic & Geometric Topology 19 (2019) 31–75
Abstract

We calculate the topological Hochschild homology groups of a maximal order in a simple algebra over the rationals. Since the positive-dimensional THH groups consist only of torsion, we do this one prime ideal at a time for all the nonzero prime ideals in the center of the maximal order. This allows us to reduce the problem to studying the topological Hochschild homology groups of maximal orders A in simple p–algebras. We show that the topological Hochschild homology of A(p) splits as the tensor product of its Hochschild homology with THH(Fp). We use this result in Brun’s spectral sequence to calculate THH(A,A(p)), and then we analyze the torsion to get π(THH(A)p).

Keywords
topological Hochschild homology, maximal orders, division algebras, simple algebras
Mathematical Subject Classification 2010
Primary: 16E40, 19D55
Secondary: 16H10, 55T99
References
Publication
Received: 24 June 2015
Revised: 4 February 2018
Accepted: 5 August 2018
Published: 6 February 2019
Authors
Henry Yi-Wei Chan
Department of Mathematics
University of Chicago
Chicago, IL
United States
Ayelet Lindenstrauss
Department of Mathematics
Indiana University
Bloomington, IN
United States